# SDR SWAA2022021052855

- Difficulty date: March 21, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 8,177 hours, 3,629 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #3 SPOILER HAS A DELAM THAT MEASURES 7' X .75' 2' I/B FROM O/B 3' FWD FROM TE; 8' X 1' 2' O/B FROM I/B 3' FWD FROM TE / R&R #3 SPOILER PER AMM 27-61-11. RIG AND OPS CHECK PER AMM 27-61-00. SA-M (326 ATTACHED A1164176). PN 113A4300-1 SN OFF 000318 SN ON 001573. AMT #29723 RII YES INSP P40
